# SDR CALA2013081690495

- Difficulty date: August 15, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 45,354 hours, 18,297 cycles
- Engine: Iae V2522A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS BEING SHOCKED ON GALLEY WHEN SWITCHING FROM EXTERNAL TO APU POWER.  ISOLATED PROBLEM TO GALLEY CHILLER. COLLARED BREAKER, NO FURTHER PROBLEM WITH SHOCKING.
